Applied Mathematics

Vol.5 No.16(2014), Paper ID 49372, 12 pages

DOI:10.4236/am.2014.516238

 

Embeddings of Almost Hermitian Manifold in Almost Hyper Hermitian Manifold and Complex (Hypercomplex) Numbers in Riemannian Geometry

 

Alexander A Ermolitski

 

IIT-BSUIR, Minsk, Belarus

 

Copyright © 2014 Alexander A Ermolitski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ermolitski, A. (2014) Embeddings of Almost Hermitian Manifold in Almost Hyper Hermitian Manifold and Complex (Hypercomplex) Numbers in Riemannian Geometry. Applied Mathematics, 5, 2464-2475. doi: 10.4236/am.2014.516238.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.